| Catalog Number |
RA-04020 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Obstruction of Flow (2423); Failure to Advance (2524); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that 'the device was not allowing blood to flash back.Also, the wire could not be advanced, and then had trouble getting the needle and wire to come out of the patient's arm'.The issue had occurred several times and no patient injuries were noted.The catheters were replaced to resolve the issue.No patient injury or harm reported.
Event or Problem Description
It was reported that 'the device was not allowing blood to flash back.Also, the wire could not be advanced, and then had trouble getting the needle and wire to come out of the patient's arm'.The issue had occurred several times and no patient injuries were noted.The catheters were replaced to resolve the issue.No patient injury or harm reported.Associated mdr#: 9680794-2024-01253.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.